Meningiomas of the Jugular Foramen

Molony, TB, Brackmann, DE and Lo, Wwm (1992) Meningiomas of the Jugular Foramen. Otolaryngology-Head and Neck Surgery, 106 2: 128-136.

Author Molony, TB
Brackmann, DE
Lo, Wwm
Title Meningiomas of the Jugular Foramen
Journal name Otolaryngology-Head and Neck Surgery   Check publisher's open access policy
ISSN 0194-5998
Publication date 1992-02
Sub-type Article (original research)
Volume 106
Issue 2
Start page 128
End page 136
Total pages 9
Language eng
Keyword Infratemporal Fossa Approach
Temporal Bone
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 38 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 11:25:21 EST by System User